Almost split morphisms, preprojective algebras and multiplication maps of maximal rank

Research output: Contribution to journalArticle

Abstract

With a grading previously introduced by the second-named author, the multiplication maps in the preprojective algebra satisfy a maximal rank property that is similar to the maximal rank property proven by Hochster and Laksov for the multiplication maps in the commutative polynomial ring. The result follows from a more general theorem about the maximal rank property of a minimal almost split morphism, which also yields a quadratic inequality for the dimensions of indecomposable modules involved.

Original languageEnglish (US)
Pages (from-to)210-223
Number of pages14
JournalJournal of Algebra
Volume315
Issue number1
DOIs
StatePublished - Sep 1 2007

Keywords

  • Almost split morphism
  • Linear map of maximal rank
  • Preprojective algebra

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Almost split morphisms, preprojective algebras and multiplication maps of maximal rank'. Together they form a unique fingerprint.

  • Cite this